International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 1, Pages 81-86
Approximating fixed points of nonexpansive and generalized nonexpansive mappings
Department of Mathematics, Indian Institute of Technology, Kharagpur, India
Received 20 May 1991; Revised 15 November 1991
Copyright © 1993 M. Maiti and B. Saha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we consider a mapping of the form
where . with , and show that in a uniformly convex Banach space the Picard iterates
of converge to a fixed point of when is nonexpansive or generalized nonexpansive or even quasinonexpansive.